Extremum problems for non-negative sine polynomials

Rogosinski, Werner Wolfgang and Szegő, Gábor: Extremum problems for non-negative sine polynomials. Acta scientiarum mathematicarum, (12) B. pp. 112-124. (1950)

[img] Cikk, tanulmány, mű
math_012_pars_b_112-124.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: B
Page Range: pp. 112-124
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 124. p. és a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13628

Actions (login required)

View Item View Item